# SDR SWAA2016090655480

- Difficulty date: July 8, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545768
- Condition: Cracked
- Location: Bs 343
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR BEAR STRAP SKIN LOWER AFT CORNER CRACKED AT BS 343.5, WL 209.   REPAIRED THE BEAR STRAP IAW SRM.
